# SDR UPS00832951

- Difficulty date: May 30, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR 4 ENG I/B TR INNER HEAT SHEILD ATTACH BRACKET ON AFT END 12 O''CLOCK  POSITION IS CRACKED ON TOP SIDE OF BRACKET.  REMOVED BRACKET FOR WELD SHOP, WELD REPAIRED IAW DC8 SRM 51-1-3.  INSTALLED BRACKET IAW DC8 SRM 51-1-20A.
